Home*SHOP BY BRANDColdrexColdrex PE Cold & Flu Day & Night Caplets 48 - Quantity Restriction (1) Applies

Coldrex PE Cold & Flu Day & Night Caplets 48 - Quantity Restriction (1) Applies

Coldrex PE Cold & Flu Day & Night Caplets 48 - Quantity Restriction (1) Applies
Coldrex PE Cold & Flu Day & Night Caplets 48 - Quantity Restriction (1) Applies
PO - Pharmacist Medicine

Product Description
This product is a Pharmacist-Only medicine or a medicine for which it is our policy to have a pharmacist approve the sale. To ensure this medication is best suited to your condition please answer the following questions. One of our Pharmacists will review your answers and may contact you to get further details to ensure this product is best suited for you.
1. Who is this treatment for and how old are they?  *
2. Describe your symptoms and how long they have been present? Have you experienced these symptoms before? If yes, when was the last occurrence?  *
3. What is the cough like and how long has it been present?  *
4. Do you have any other health conditions or allergies, including pregnancy/breastfeeding?  *
5. What other medication are you taking, if any? Please include prescribed or purchased medication and alternative therapies.  *
6. Do you know not to take any other medicines containing paracetamol?  *
7. Is there any other information you feel we need to know? Do you have any other questions you would like answered?  *
8. Please enter your phone number and the best time to call you during working hours (8.30AM to 5.00PM) Monday to Friday.  *
Price  NZ$ 25.80 Quantity:
Add to cart
Coldrex PE Cold & Flu Day & Night Caplets 48 - Quantity Restriction (1) Applies
Coldrex PE Cold & Flu Day & Night Caplets 48
(32 Day Caplets, 16 Night Caplets)
 
Coldrex Day & Night is specially formulated to provide fast and effective relief from the symptoms of cold and flu, including:
  • Headache
  • Blocked or runny nose
  • Body aches & pains
 
The night tablet relieves your symptoms and contains an additional active ingredient to help you get a good night's sleep.
 
Active Ingredients:
Day formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, and Dextromethorphan HBr 15mg per Caplet®.
 
Night formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, Dextromethorphan HBr 15mg and Chlorpheniramine maleate 2mg per Caplet.
 

Dosage:
DAY 2 caplets every 4-6 hours as necessary (maximum 4 DAY caplets in 24 hours)
NIGHT 2 caplets at bedtime. Do not take DAY caplets within 6 hours of the NIGHT caplets (maximum 2 NIGHT caplets in 24 hours)
 

Warnings:
Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, see your healthcare professional.
 
Do not use Coldrex:
  • For children below 12 years of age
  • For more than 48 hours in children aged 12 to 17, except on medical advice
  • For more than a few days at a time in adults, except on medical advice
  • If using other medicines containing the same active ingredients as Coldrex, or any other cold or decongestant products
  • If you are sensitive to any of the ingredients in Coldrex
  • If you have hypertension, except on medical advice

 


  • Overall Rating 0
  • There have been no reviews for this product.